MathSciNet Relay Station
MathSciNet bibliographic data
MR2912327 35Q53 (35B44)
Jiang, Zaihong; Ni, Lidiao; Zhou, Yong Wave breaking of the Camassa-Holm equation. J. Nonlinear Sci. 22 (2012), no. 2, 235–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement